MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient received perceval plus valve pvf-m in aortic position.A pacemaker was implanted due to complete av block at unknown date post op.Manufacturer was informed that no further information will be provided.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since limited information is available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were noted.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval plus ifu.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key22473283
Report Number3004478276-2025-00155
Device Sequence Number12747825
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)290105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale